# SDR AALA201707289003

- Difficulty date: June 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TRAPPED INDICATION ON LEFT ELEVATOR UPPER SKIN HONEYCOMB,  LOCATED BETWEEN 2.0 INCHES INBOARD FROM RIB 8 AND 40 INCHES INBOARD FROM RIB 10, AT 4.0 INCHES FROM LEADING EDGE. REPAIRED ELEVATOR IAW SRM 55-21-11-300-005.
